# SDR CA101213008

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DUE TO A HEAVY SNOW A/C WAS DEICED WITH A LOT OF DE-ICING FLUID CONSUMPTION. AFTER A/C ROTATE AND TAKE OFF THE COCKPIT AND PASSENGER CABIN WAS FULL OF SMOKE (NO BURN SMELL), NO VISIBILITY AT ALL. CREW DECLARED EMERGENCY AND LANDED BACK UNEVENTFULLY. IN FLIGHT WHEN BOTH PACKS WERE SELECTED OFF SMOKE ALMOST GONE. MTC ATION MADE INITIAL INSPECTION OF THE PACKS INLET - NO FINDINGS. MOST PROBABLE CAUSE THAT SLUSH/DEICE FLUID WAS MOVED FROM FUSELAGE INTO APU INTAKE DURING A/C ROTATION AS THERE WAS NO PROBLEM DURING A/C TAXI.
